# SDR DALA2024061206037

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 97,263 hours, 20,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1707, DURING SVC CHECK FOUND EXTERIOR AFT EMERGENCY LIGHT INOP. FWD OF AFT LEFT SVC DOOR. CORRECTIVE ACTION: RELAMPED (LP 5900738)
